Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Severe back pain, inflamed hip and vomitting. History of diabetes. No relief with medication. Show a way

I have a cousin that has been to the ER three times in a week and a half. She has excruciating back, an inflamed hip, and has continued to vomit off and on over the course of the pain. She has diabetes. They have prescribed her flexiril, and 800 mg ibuprofen for what they thought was bursitis (hip) and muscatel skeletal issues. Nothing seems to be working.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello, Your cousin is a known Diabetics. Diabetics are prone to Tuberculosis than non diabetics. I thinking this may a Psoas Abscess following TB spine. MRI may be taken to explore the problem. Consulting a Orthopedician may be a good idea. Continuous vomiting may be suggestive of any impingement on the nerve roots are the spinal cord itself. Immediate attention is needed.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor